# SDR DALA2025030301623

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 10,603 hours, 2,551 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5005 DURING DESCENT BELOW 10,000 FT, WE NOTICED A STRONG "SMELLY SOCK " ODOR. APU OFF, ENG 1 & 2 BLEEDS ON. SUSPECT POSSIBLE BLEED CONTAMINATION. FA'S ADVISED NO SMELL IN CABIN. CORRECTIVE ACTION: NO.1 ENGINE REPLACED PER AMDS WC 7100-9905-LH. MEL AND PLACARD REMOVED. "M" PROCEDURES REVERSED. (9135044)
